# SDR ZZDA2011799

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT TAIL COMPARTMENT CATWALK EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY & POWER SUPPLY ASSY PER AMM 33-51-03, OPS CHECKS GOOD.
